# SDR ASAA2023051943304

- Difficulty date: May 19, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 4,657 hours, 1,337 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 51090360001
- Part serial: 5109036001163
- Condition: Faulty
- Location: E/E Bay
- Part time: 4,708 hours, 1,349 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED AFTER START ATTEMPT. SELECTED APU SWITCH OFF THE FAULT LIGHT WENT OUT. ATTEMPTED A SECOND START WITH THE SAME RESULT. FAULT LIGHT ILLUMINATED. GROUNDED - YES. REPLACED APU SCU. REF B737-9 AMM 49-41-61.
